# SDR MWEA020584

- Difficulty date: September 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Former
- Part number: 995766437
- Condition: Cracked
- Location: Beam 5 Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT CARGO DOOR HAS A CRACKED FORMER BELOW BEAM FIVE ON THE FORWARD SIDE.  --  LOCATED AND DRILLED AND INSTALLED FORMER.
